# SDR SWAA2016051251747

- Difficulty date: March 30, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB AT RSS 221.14, CRACKED IN WEB AT NR 5 HOLE IN AFT FITTING.  REPAIRED WEB IAW EA.
